# SDR 97ZZZX1197

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9730H
- Make and model: Cessna 172M
- Aircraft serial: 17266338
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Condition: Worn
- Location: Wheel Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN NOSE WHEEL WAS REMOVED TO GREASE BEARINGS, DISCOVERED THAT BEARING CUP (KOYO MFG) WAS LOOSE IN WHEEL HUB. WHEEL HUB WAS WORN WHERE CUP HAD BEEN SPINNING IN HUB.  THE CUP IS NORMALLY A PRESS FIT INTO THE WHEEL.  A/C HAD NOSE WHEEL SHIMMY COMPLAINT PRIOR TO DISCOVERY.  REPLACED RACE AND WHEEL HALF.
